Alert archive / Massachusetts / Small Craft Advisories in 2016
Small Craft Advisory 87, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jul 2, 2016, 3:26 AM EDT. It took effect at Jul 2, 2016, 11:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2016, 3:26 AM EDT (07:26 UTC)
- In effect from
- Jul 2, 2016, 11:00 AM EDT
- Expired
- Jul 2, 2016, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
869 WHUS71 KBOX 020726 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 326 AM EDT SAT JUL 2 2016 ANZ250-020830- /O.CAN.KBOX.SC.Y.0086.000000T0000Z-160702T0800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 326 AM EDT SAT JUL 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ230>237-251-021530- /O.NEW.KBOX.SC.Y.0087.160702T1500Z-160702T2300Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 326 AM EDT SAT JUL 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
973 WHUS71 KBOX 021400 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1000 AM EDT SAT JUL 2 2016 ANZ230>237-251-022200- /O.CON.KBOX.SC.Y.0087.160702T1500Z-160702T2300Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 1000 AM EDT SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
789 WHUS71 KBOX 021955 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 355 PM EDT SAT JUL 2 2016 ANZ230>237-251-022300- /O.CON.KBOX.SC.Y.0087.000000T0000Z-160702T2300Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 355 PM EDT SAT JUL 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
407 WHUS71 KBOX 022303 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 703 PM EDT SAT JUL 2 2016 ANZ230>237-251-030015- /O.EXP.KBOX.SC.Y.0087.000000T0000Z-160702T2300Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 703 PM EDT SAT JUL 2 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTHWEST WINDS ARE DIMINISHING AND SHOULD CONTINUE TO DIMINISH TONIGHT. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 2, 1:48 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 2, 1:48 AM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
148 AM EDT SAT JUL 2 2016
.SYNOPSIS...
Isolated thunderstorms across western MA were falling apart very
early this morning, so expect the cold front to come through dry in
most locations by daybreak. High pressure builds in behind the front
and dry and very warm weather through much of next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
145 am update...
Scattered showers/iso thunderstorms rapidly weakening across western
MA/northern CT. This a result mid level dry air and limited
instability. Activity will probably not make it past the Worcester
Hills, but will continue to monitor.
Otherwise, may see patchy ground fog develop over the next few hours
in the typically prone locations. Temps should generally remain in
the 60s through daybreak.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Saturday...
Mostly sunny and dry conditions with dry westerly flow in place.
850 mb temps 10-12C support highs in the upper 70s to lower 80s.
A refreshing airmass as dewpoints will drop into the upper 40s
and 50s. It will become a bit breezy with gusts 20-25 mph.
Saturday night...
A quiet night with mainly clear skies and diminishing wind. With
very dry airmass in place it will be a cool night for July with
mins dropping into the 50s with some upper 40s possible colder
locations in the CT Valley.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Big Picture...
Upper trough over the Northeast USA Sunday-Monday lifts out through
the Maritimes. Subtropical high covers the southern half of the
country and builds north by midweek. The GFS and ECMWF have
different magnitudes for 500 mb contour heights midweek but both
show the same trend with above normal values for July. The GGEM is
more of an outlier.
Details...
Sunday-Monday...
Upper trough and cold pool with Vertical Totals 26-27C, but cloud
moisture limited to a layer either side of 800 mb. Could be diurnal
clouds but no showers. Mixing reaches to at least 800 mb each day
with temps at that level supporting max sfc temps in the Low to Mid
80s.
Tuesday through Friday...
Upper ridge builds. The broad area of subsidence will allow dry
weather with plenty of sun each day. Mixing will reach above 850 mb,
supporting max sfc temps in the upper 80s and lower 90s. An
approaching cold front may bring a chance of showers Friday although
a west-to-east flow may hamper southward progress of any cold front.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
Short Term /through Sunday/...
Today...High confidence. Sct showers/iso t-storms rapidly falling
apart across western MA/northern CT and should be gone by 8z.
Patchy ground fog and low clouds may result in some
lower cigs/vsbys through about 11z, but may persist a tad longer
across Nantucket. Otherwise, high confidence in VFR conditions
today. WNW wind gusts of 20 to 25 knots develop by afternoon.
Tonight and Sunday...High confidence in VFR conditions. Near shore
southwest wind gusts up to 25 knots develop along the south coast
Sunday afternoon.
KBOS TAF...High confidence in TAF other than risk for patchy ground
fog through 11z.
KBDL TAF...High confidence in TAF.
Outlook /Sunday Night through Wednesday/... High confidence.
VFR through the period. Patchy IFR in fog possible early each
morning.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...High confidence.
Tonight...Pre-frontal southerly wind gusts to 20 kt into this
evening with up to 25 kt NE MA outer coastal waters where seas
expected to reach 5 ft. SCA will continue here. Biggest concern
for mariners is the risk for a few strong thunderstorms this
evening, with the potential for 40+ kt gusts. Patchy fog will
also limit vsby at times.
Saturday and Saturday night...Mainly westerly winds below SCA
thresholds. Gusts up to 20 kt during Sat.
Outlook /Sunday Night through Wednesday/... High confidence.
Winds remain below 25 knots and seas below 5 feet through the
period.
&&
.FIRE WEATHER...
After showers and sct t-storms this evening, widespread
precipitation looks to be nil over the next 7 days.
High pressure and dry conditions appear to take hold of the region
Saturday, lasting through the much of next week. Much of this time
will be less humid with RH values dropping close to 30 percent for
much of this time. Winds overall appear to be light during this
period.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 4 AM EDT early this morning for
ANZ250.
&&
SYNOPSIS...WTB/KJC
NEAR TERM...Frank
SHORT TERM...KJC
LONG TERM...WTB
AVIATION...Frank/KJC
MARINE...WTB/KJC
FIRE WEATHER...Hazardous weather outlook, Jul 1, 9:19 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 919 PM EDT FRI JUL 1 2016 CTZ002>004-MAZ002>024-026-RIZ001>008-030130- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 919 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. THERE IS A LOW RISK OF A FEW STRONG TO SEVERE THUNDERSTORMS OVERNIGHT... ESPECIALLY IN NORTHERN CONNECTICUT...RHODE ISLAND...AND SOUTHEAST MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-030130- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 919 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Jul 1, 10:54 PM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1054 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG LYNN 42.47N 70.96W
07/01/2016 ESSEX MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON ROCKINGHAM STREET
1004 PM TSTM WND DMG SALEM 42.53N 70.87W
07/01/2016 ESSEX MA AMATEUR RADIO
TWO TREES DOWN ON WIRES
1027 PM MARINE TSTM WIND 2 NE HYANNIS 41.67N 70.27W
07/01/2016 M46 MPH BARNSTABLE MA ASOS
&&
FRANKLocal storm report, Jul 1, 10:58 PM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1058 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG LYNN 42.47N 70.96W
07/01/2016 ESSEX MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON ROCKINGHAM STREET
1004 PM TSTM WND DMG SALEM 42.53N 70.87W
07/01/2016 ESSEX MA AMATEUR RADIO
TWO TREES DOWN ON WIRES
1027 PM MARINE TSTM WIND 2 NE HYANNIS 41.67N 70.27W
07/01/2016 M46 MPH BARNSTABLE MA ASOS
1046 PM MARINE TSTM WIND PROVINCETOWN 42.05N 70.18W
07/01/2016 M40 MPH BARNSTABLE MA AWOS
1054 PM LIGHTNING YARMOUTH 41.71N 70.23W
07/01/2016 BARNSTABLE MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON CHASE GARDEN LANE. SMOKE
IN THE BASEMENT
&&
FRANKLocal storm report, Jul 1, 11:13 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1113 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG LYNN 42.47N 70.96W
07/01/2016 ESSEX MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON ROCKINGHAM STREET
1004 PM TSTM WND DMG SALEM 42.53N 70.87W
07/01/2016 ESSEX MA AMATEUR RADIO
TWO TREES DOWN ON WIRES
1027 PM MARINE TSTM WIND 2 NE HYANNIS 41.67N 70.27W
07/01/2016 M46 MPH BARNSTABLE MA ASOS
1046 PM MARINE TSTM WIND PROVINCETOWN 42.05N 70.18W
07/01/2016 M40 MPH BARNSTABLE MA AWOS
1054 PM LIGHTNING YARMOUTH 41.71N 70.23W
07/01/2016 BARNSTABLE MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON CHASE GARDEN LANE. SMOKE
IN THE BASEMENT
1058 PM MARINE TSTM WIND YARMOUTH 41.71N 70.23W
07/01/2016 M47 MPH BARNSTABLE MA AMATEUR RADIO
1110 PM MARINE TSTM WIND 2 SSW HYANNIS PARK 41.62N 70.28W
07/01/2016 M49 MPH ANZ232 MA MESONET
&&
FRANKLocal storm report, Jul 1, 11:35 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1135 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG LYNN 42.47N 70.96W
07/01/2016 ESSEX MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON ROCKINGHAM STREET
1004 PM TSTM WND DMG SALEM 42.53N 70.87W
07/01/2016 ESSEX MA AMATEUR RADIO
TWO TREES DOWN ON WIRES
1027 PM MARINE TSTM WIND 2 NE HYANNIS 41.67N 70.27W
07/01/2016 M46 MPH BARNSTABLE MA ASOS
1046 PM MARINE TSTM WIND PROVINCETOWN 42.05N 70.18W
07/01/2016 M40 MPH BARNSTABLE MA AWOS
1054 PM LIGHTNING YARMOUTH 41.71N 70.23W
07/01/2016 BARNSTABLE MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON CHASE GARDEN LANE. SMOKE
IN THE BASEMENT
1058 PM MARINE TSTM WIND YARMOUTH 41.71N 70.23W
07/01/2016 M47 MPH BARNSTABLE MA AMATEUR RADIO
1110 PM MARINE TSTM WIND 2 SSW HYANNIS PARK 41.62N 70.28W
07/01/2016 M49 MPH ANZ232 MA MESONET
1123 PM LIGHTNING DENNIS 41.73N 70.20W
07/01/2016 BARNSTABLE MA AMATEUR RADIO
HOUSE FIRE CAUSED BY LIGHTNING STRIKE.
1132 PM MARINE TSTM WIND NANTUCKET 41.27N 70.10W
07/01/2016 M47 MPH NANTUCKET MA AMATEUR RADIO
&&
FRANKLocal storm report, Jul 1, 11:55 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1155 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG LYNN 42.47N 70.96W
07/01/2016 ESSEX MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON ROCKINGHAM STREET
1004 PM TSTM WND DMG SALEM 42.53N 70.87W
07/01/2016 ESSEX MA AMATEUR RADIO
TWO TREES DOWN ON WIRES
1027 PM MARINE TSTM WIND 2 NE HYANNIS 41.67N 70.27W
07/01/2016 M46 MPH BARNSTABLE MA ASOS
1046 PM MARINE TSTM WIND PROVINCETOWN 42.05N 70.18W
07/01/2016 M40 MPH BARNSTABLE MA AWOS
1054 PM LIGHTNING YARMOUTH 41.71N 70.23W
07/01/2016 BARNSTABLE MA AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON CHASE GARDEN LANE. SMOKE
IN THE BASEMENT
1058 PM MARINE TSTM WIND YARMOUTH 41.71N 70.23W
07/01/2016 M47 MPH BARNSTABLE MA AMATEUR RADIO
1110 PM MARINE TSTM WIND 2 SSW HYANNIS PARK 41.62N 70.28W
07/01/2016 M49 MPH ANZ232 MA MESONET
1123 PM LIGHTNING DENNIS 41.73N 70.20W
07/01/2016 BARNSTABLE MA AMATEUR RADIO
HOUSE FIRE CAUSED BY LIGHTNING STRIKE.
1127 PM LIGHTNING SANDWICH 41.76N 70.50W
07/01/2016 BARNSTABLE MA AMATEUR RADIO
HOUSE FIRE ON GREENVILLE DRIVE FROM LIGHTNING STRIKE.
1127 PM TSTM WND DMG BOURNE 41.73N 70.61W
07/01/2016 BARNSTABLE MA AMATEUR RADIO
WIRES DOWN ON CANAL ROAD.
1132 PM MARINE TSTM WIND NANTUCKET 41.27N 70.10W
07/01/2016 M47 MPH NANTUCKET MA AMATEUR RADIO
&&
FRANKSpecial weather statement, Jul 2, 1:00 AM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
100 AM EDT SAT JUL 2 2016
MAZ002>004-008>011-020545-
WESTERN FRANKLIN MA-NORTHERN WORCESTER MA-EASTERN HAMPDEN MA-
EASTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-
100 AM EDT SAT JUL 2 2016
...STRONG THUNDERSTORMS TO AFFECT NORTHERN HARTFORD...HAMPSHIRE...
HAMPDEN...NORTHWESTERN WORCESTER...FRANKLIN AND NORTHWESTERN
MIDDLESEX COUNTIES...
AT 1258 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HEATH TO NEAR CHESTER
TO NEAR FALLS VILLAGE...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHICOPEE...WESTFIELD...HOLYOKE...AMHERST...
NORTHAMPTON...AGAWAM...WEST SPRINGFIELD...GREENFIELD...ORANGE...
DEERFIELD...LUDLOW...GARDNER...SOUTH HADLEY...EASTHAMPTON...
LONGMEADOW...SUFFIELD...BELCHERTOWN...WILBRAHAM AND PALMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET INDOORS WHEN THESE STORMS APPROACH. WINDS MAY BE STRONG ENOUGH TO
PRODUCE MINOR DAMAGE...SUCH AS A FEW DOWNED BRANCHES.
&&
LAT...LON 4215 7307 4215 7303 4227 7300 4231 7300
4231 7303 4233 7305 4238 7303 4239 7301
4274 7293 4271 7190 4269 7188 4262 7190
4214 7231 4201 7281 4204 7282 4204 7306
TIME...MOT...LOC 0458Z 247DEG 57KT 4276 7285 4231 7297 4195 7327
RLGThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:39 PM EDT | Special Marine Warning | BOX | 81 min | |
| Jul 1, 10:02 PM EDT | Special Marine Warning | BOX | 58 min | |
| Jul 1, 10:12 PM EDT | Special Marine Warning | BOX | 63 min | |
| Jul 1, 10:16 PM EDT | Special Marine Warning | BOX | 59 min | |
| Jul 1, 10:24 PM EDT | Special Weather Statement | BOX | Barnstable, Dukes, Nantucket | 66 min |
| Jul 1, 11:05 PM EDT | Special Marine Warning | BOX | 55 min | |
| Jul 1, 11:16 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Dukes, Nantucket | 59 min |
| Jul 1, 11:22 PM EDT | Special Marine Warning | BOX | 53 min | |
| Jul 1, 11:57 PM EDT | Special Marine Warning | BOX | 63 min | |
| Jul 2, 12:07 AM EDT | Special Marine Warning | BOX | 53 min | |
| Jul 2, 12:56 AM EDT | Special Marine Warning | BOX | 64 min | |
| Jul 2, 1:00 AM EDT | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 45 min |
Nearby
Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.